# SDR HEEA966675

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2251A
- Make and model: Bell 206L-1
- Aircraft serial: 45755
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201127
- Condition: Paint Peel
- Location: T/R
- Part time: 483 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R BLADE PAINT PEELING.
